# SDR UIEA2023011200024

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL234
- Condition: Leaking
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INTERNAL ACCESS DOOR 313AL -- ELEVATOR CONTROL SYSTEM FEEL ACTUATOR WITH EVIDENCE OF HIDRAULYC LEAK( ELEVATOR CONTROL SYSTEM FEEL ACTUATOR WAS REPLACED PER AMM 27-31-17-024-001 REQUIREMENTS )
